Extension of the Class of Queueing Systems with Delay
- Authors: Tarasov V.N.1
-
Affiliations:
- Povolzhskiy State University of Telecommunications and Informatics
- Issue: Vol 79, No 12 (2018)
- Pages: 2147-2158
- Section: Stochastic Systems
- URL: https://journals.rcsi.science/0005-1179/article/view/151092
- DOI: https://doi.org/10.1134/S0005117918120056
- ID: 151092
Cite item
Abstract
We consider the problem of determining the characteristics of queuing systems with delay by the classical spectral decomposition method for the solution of the Lindley integral equation. As input distributions for the systems we choose mixtures of exponential distributions shifted to the right of the zero point, for which the spectral decomposition approach allows one to obtain a solution in closed form. We show that in such systems with delay, the average waiting time is shorter than in conventional systems.
About the authors
V. N. Tarasov
Povolzhskiy State University of Telecommunications and Informatics
Author for correspondence.
Email: tarasov-vn@psuti.ru
Russian Federation, Samara
Supplementary files
